# SDR USAA2009123193458

- Difficulty date: December 12, 2009
- Submitted: December 31, 2009
- Operation: Air carrier
- Aircraft: N250AY
- Make and model: Boeing 767201
- Aircraft serial: 23902
- Aircraft time: 89,876 hours, 17,332 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Part number: 101651303
- Part serial: PA0988
- Condition: Detached
- Location: Evac Slide
- Part time: 61,612 hours, 11,430 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - EES - C4 CHECK - UPON INSPECTION OF CABIN DOOR THE L2 DOOR SLIDE CENTER RELEASE LANYARD WAS FOUND DETACHED.  REPLACED SLIDE AT THE L2 DOOR IAW B767 AMM 25-66-01.
